Alert archive / Louisiana / Special Weather Statements in 2014
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Aug 10, 2014, 3:21 PM CDT for Madison Parish, Louisiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2014, 3:21 PM CDT (20:21 UTC)
- Expired
- Aug 10, 2014, 4:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Jackson, MS
County Madison Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 98 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.4 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 716 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 871 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
777
WWUS84 KJAN 102021
SPSJAN
LAZ016-MSZ047-102100-
WARREN MS-MADISON LA-
321 PM CDT SUN AUG 10 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
321 PM CDT SUN AUG 10 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 5 MILES NORTH OF MOUND AT 321 PM CDT...MOVING SOUTHEAST AT 10
MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. CAUTION SHOULD BE
TAKEN WITH PONDING OF HEAVY RAINS ON ROAD WAYS WITH LOW VISIBILITIES.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN WEST CENTRAL WARREN COUNTY...AND NORTHEASTERN MADISON
PARISH SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3253 9107 3249 9096 3244 9096 3245 9094
3245 9092 3244 9092 3227 9103 3237 9118
TIME...MOT...LOC 2021Z 301DEG 7KT 3240 9103
$$
MRMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Aug 10, 3:10 PM CDT, 11 minutes earlier.
Area forecast discussion, Aug 10, 3:10 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 310 PM CDT SUN AUG 10 2014 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...CONVECTION HAS BEEN SLOWER TO DEVELOP ACROSS THE REGION TODAY...BUT A GRADUAL PEPPERING IS BEGINNING TO OCCUR OVER THE DELTA REGION. SEE NO REASON WHY COVERAGE WILL NOT CONTINUE TO INCREASE AS WE HEAD INTO THE LATE AFTERNOON. AMPLIFYING MID/UPPER LEVEL PATTERN STILL LOOKS TO ALLOW SPRAWLING RIDGE...CURRENTLY OVER THE NORTHERN GULF INTO THE SOUTHERN PLAINS...TO SHIFT WEST AND TROFFINESS TO OCCUR OVER THE EAST. THIS WILL ALLOW A SURGE OF DRIER AIR TO APPROACH THE AREA MONDAY/MONDAY NIGHT. WHILE MAJORITY OF CONVECTION LOOKS TO WANE DURING THE EVENING TONIGHT...APPROACHING SURFACE BOUNDARY LOOKS TO SPARK A FEW STORMS OVER THE DELTA BY MONDAY MORNING. CONVERGENCE ALONG THE BOUNDARY WILL ALLOW FOR AN EARLY START TO CONVECTION MONDAY...BUT IT IS NOT UNTIL AFTERNOON THAT UPDRAFTS LOOK TO BECOME MORE ROBUST. VERTICAL TOTALS EARLY IN THE DAY WILL RUN IN THE LOW TO MID 20S...BUT SHOOT UP INTO THE UPPER 20S OVER CENTRAL AND SOUTHERN PORTIONS BY AFTERNOON AS MID 70 DEWPOINTS POOL AHEAD OF THE FRONTAL BOUNDARY AND SURFACE TEMPS RISE INTO THE LOW TO MID 90S. GFS ALSO SHOWING SOME DRYING IN MODEL SOUNDINGS BETWEEN 600 AND 700 MB WHICH SLHOULD ALLOW FOR HIGHER DCAPE VALUES. COUPLE THIS WITH INVERTED V SOUNDINGS IN THE LOWER LEVELS AND THE MICROBURST POTENTIAL LOOKS DECENT OVER THE CENTRAL AND SOUTH MONDAY AFTERNOON/EVENING. DRY AIR WILL LAG BEHIND BOUNDARY SOMEWHAT TUESDAY...THUS EXPECT SOME SHOWERS AND THUNDERSTORMS TO STILL BE POSSIBLE UNTIL EARLY TUESDAY EVENING./26/ .LONG TERM...WEDNESDAY THROUGH NEXT WEEKEND...MAIN FOCUS FOR THIS MED RANGE/LONG TERM WILL BE THE EVOLVING NW FLOW PATTERN AND THE LESS HOT/HUMID CONDITIONS IN THE WAKE OF A WEAK FRONT FOR WED-THU. WE THEN SHIFT TO WARMER CONDITIONS AND BETTER RAIN CHANCES FOR NEXT WEEKEND. LOOK FOR DRIER LOW LEVEL AIR TO FILTER INTO THE CWA WITH A MUCH DRIER AIRMASS OVERALL (PWS .8 TO 1.5 IN) SETTLING OVER THE AREA FOR WED INTO THU. DUE TO THIS...COOLER THAN AVG MORNING LOWS ARE EXPECTED WED INTO FRI MORNINGS. LOOK FOR QUITE A BIT OF MID 60S FOR LOWS DURING THAT TIME. AS FOR PRECIP POTENTIAL...NOT REALLY EXPECTING MUCH DURING THIS PERIOD...BUT SOME UNCERTAINTY EXISTS IN JUST HOW FAR SOUTH THE DRIEST AIR WILL GET. THIS COULD RESULT IN JUST ENOUGH DEEP MOISTURE TO SUPPORT CONVECTION ACROSS THE HWY 84 CORRIDOR. VARIOUS MOS GUIDANCE SHOWS THIS AND IT WILL BE BEST TO CARRY SOME LOW END POPS UNTIL GREATER CONFIDENCE DEVELOPS ON HOW FAR SOUTH THE DEEP DRY AIR WILL PUSH. BY LATER ON FRI AND INTO THE WEEKEND...LOOK FOR SOUTHERLY FLOW TO DEVELOP AND DEEPER MOISTURE TO MAKE A RETURN AND RESULT IN SOME BETTER PRECIP CHANCES. LOW LEVEL TEMPS WILL ALSO WARM...SUPPORTING WARMER CONDITIONS. /CME/ && .AVIATION...SCT/NUM TSRA HAVE DEVELOPED AS EXPECTED THIS AFTN WITH GREATEST CONCENTRATION EAST OF I-55 AND ESPECIALLY ALONG THE MS RIVER. BRIEF MVFR HAVE BEEN OBSERVED WITH TSRA WITH KGLH/KGWO LIKELY TO BE IMPACTED NEXT COUPLE OF HOURS. TSRA IS MORE ISOLATED FOR EAST SITES WITH LOWER RISK OF DIRECT IMPACT THROUGH AFTN. SURFACE WINDS CONTINUE TO BE LIGHT AND VARIABLE OUTSIDE OF STORMS BUT SOME HIGHER GUSTS OF 20-40 KT COULD OCCUR INVOF STORMS. STORMS WILL DIMINISH THROUGH EARLY TO MID EVENING HOURS. MVFR POSSIBLE/LIKELY OVERNIGHT WITH PATCHY GROUND FOG AND LOW STRATUS FOR KHBG AND KGLH. /ALLEN/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 72 95 73 92 / 18 51 48 21 MERIDIAN 71 95 72 92 / 32 47 52 26 VICKSBURG 72 94 72 92 / 15 57 47 16 HATTIESBURG 73 94 76 93 / 35 43 25 39 NATCHEZ 73 93 72 90 / 15 48 33 29 GREENVILLE 73 94 72 90 / 21 39 29 8 GREENWOOD 74 93 71 91 / 16 38 30 9 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Aug 10, 3:01 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 301 PM CDT SUN AUG 10 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 112015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 301 PM CDT SUN AUG 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT THROUGH MONDAY NIGHT SEVERE THUNDERSTORMS RISK...LIMITED TIMING...MONDAY AND MONDAY NIGHT EXCESSIVE HEAT RISK...LIMITED TIMING...THIS AFTERNOON AND MONDAY AFTERNOON THERE IS A LIMITED THREAT FOR STRONG AND SEVERE THUNDERSTORMS FOR THE ENTIRE OUTLOOK AREA FROM MONDAY AFTERNOON AND EVENING. THESE STORMS COULD BE CAPABLE OF WIND GUSTS TO 60 MPH AND QUARTER SIZED HAIL. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) HEAT INDEX VALUES WILL REACH 100 TO 105 DEGREES AT MANY LOCATIONS THIS AFTERNOON AND WELL AS MONDAY AFTERNOON. RESIDENTS ARE ADVISED TO STAY HYDRATED AND TAKE FREQUENT BREAKS IF WORKING OUTSIDE IN THESE CONDITIONS. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION MONDAY THROUGH MONDAY NIGHT. ALLEN && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *EXCESSIVE HEAT* EXTREME...MAXIMUM HEAT INDEX GREATER THAN OR EQUAL TO 115 DEGREES OR MAXIMUM HEAT INDEX GREATER THAN OR EQUAL TO 105 DEGREES FOR 5 CONSECUTIVE DAYS. HIGH...MAXIMUM HEAT INDEX 110 TO 114 DEGREES OR MAXIMUM HEAT INDEX GREATER THAN OR EQUAL TO 105 DEGREES FOR 4 CONSECUTIVE DAYS. ELEVATED...MAXIMUM HEAT INDEX 105 TO 109 DEGREES OR MAXIMUM HEAT INDEX GREATER THAN OR EQUAL TO 100 DEGREES FOR 4 CONSECUTIVE DAYS. LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES FOR ONE TO THREE DAYS. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Aug 10, 2:17 PM CDT, 1 hour 4 minutes before
MSZ025-027-101945-
LEFLORE MS-CARROLL MS-
217 PM CDT SUN AUG 10 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
217 PM CDT SUN AUG 10 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER TEOC AT 217 PM CDT...MOVING SOUTHEAST AT 15 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHWESTERN CARROLL AND EAST CENTRAL LEFLORE COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3368 9013 3368 8994 3364 8981 3343 8991
3356 9020 3368 9014
TIME...MOT...LOC 1917Z 293DEG 15KT 3360 9006
MRMSpecial weather statement, Aug 10, 2:43 PM CDT, 38 minutes before
LAZ016-023-102015- FRANKLIN LA-MADISON LA- 243 PM CDT SUN AUG 10 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 243 PM CDT SUN AUG 10 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTHWEST OF CROWVILLE AT 244 PM CDT...MOVING EAST AT 20 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN EXTREME SOUTHWESTERN MADISON AND NORTHEASTERN FRANKLIN PARISHES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3237 9148 3215 9153 3222 9177 3233 9172 TIME...MOT...LOC 1944Z 281DEG 17KT 3229 9164 MRM
Special weather statement, Aug 10, 2:51 PM CDT, 30 minutes before
MSZ054-062-102030- LINCOLN MS-COPIAH MS- 251 PM CDT SUN AUG 10 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 251 PM CDT SUN AUG 10 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 5 MILES WEST OF WESSON AT 251 PM CDT...MOVING SOUTHEAST AT 10 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. BE CAUTIOUS OF PONDING OF HEAVY RAINFALL ON ROADWAYS WITH LOW VISIBILTIES. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN SOUTH CENTRAL COPIAH AND NORTH CENTRAL LINCOLN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3178 9028 3153 9046 3167 9058 3181 9047 TIME...MOT...LOC 1951Z 297DEG 9KT 3170 9046 MRM
Special weather statement, Aug 10, 2:57 PM CDT, 24 minutes before
MSZ027-035-036-102035-
HUMPHREYS MS-HOLMES MS-CARROLL MS-
257 PM CDT SUN AUG 10 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
257 PM CDT SUN AUG 10 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER CRUGER AT 257 PM CDT...MOVING SOUTHEAST AT 10 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. CAUTION SHOULD BE
TAKEN WITH PONDING OF HEAVY RAINS ON ROADWAYS WITH LOW VISIBILITIES.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHWESTERN CARROLL...NORTHWESTERN HOLMES AND NORTHEASTERN
HUMPHREYS COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3337 9010 3317 9023 3326 9037 3328 9037
3328 9036 3329 9036 3332 9031 3331 9030
3333 9028 3336 9029 3337 9032 3333 9018
3338 9017
TIME...MOT...LOC 1957Z 293DEG 9KT 3331 9026
MRMSpecial weather statement, Aug 10, 3:02 PM CDT, 19 minutes before
MSZ018-034-102040-
WASHINGTON MS-BOLIVAR MS-
302 PM CDT SUN AUG 10 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
302 PM CDT SUN AUG 10 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 9 MILES WEST OF SHAW AT 302 PM CDT...MOVING SOUTHEAST AT 10
MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. CAUTION SHOULD BE
TAKEN WITH PONDING OF HEAVY RAINS ON ROADWAYS WITH LOW VISIBILITIES.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTH CENTRAL BOLIVAR AND NORTH CENTRAL WASHINGTON COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3364 9074 3362 9075 3361 9077 3360 9076
3337 9089 3352 9106 3369 9097
TIME...MOT...LOC 2002Z 295DEG 9KT 3357 9092
MRMSpecial weather statement, Aug 10, 3:21 PM CDT, 0 minutes before
LAZ016-MSZ047-102100-
WARREN MS-MADISON LA-
321 PM CDT SUN AUG 10 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
321 PM CDT SUN AUG 10 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 5 MILES NORTH OF MOUND AT 321 PM CDT...MOVING SOUTHEAST AT 10
MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. CAUTION SHOULD BE
TAKEN WITH PONDING OF HEAVY RAINS ON ROAD WAYS WITH LOW VISIBILITIES.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN WEST CENTRAL WARREN COUNTY...AND NORTHEASTERN MADISON
PARISH SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3253 9107 3249 9096 3244 9096 3245 9094
3245 9092 3244 9092 3227 9103 3237 9118
TIME...MOT...LOC 2021Z 301DEG 7KT 3240 9103
MRMThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 2:17 PM CDT | Special Weather Statement | JAN | Carroll | 28 min |
| Aug 10, 2:19 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore | 21 min |
| Aug 10, 2:51 PM CDT | Special Weather Statement | JAN | Lincoln | 39 min |
| Aug 10, 2:57 PM CDT | Special Weather Statement | JAN | Holmes | 38 min |
| Aug 10, 3:02 PM CDT | Special Weather Statement | JAN | Washington | 38 min |
| Aug 10, 3:26 PM CDT | Special Weather Statement | JAN | Lamar | 44 min |
| Aug 10, 3:29 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 46 min |
| Aug 10, 3:42 PM CDT | Special Weather Statement | JAN | Lincoln | 43 min |
| Aug 10, 3:44 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 46 min |
| Aug 10, 3:45 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 45 min |
| Aug 10, 3:52 PM CDT | Special Weather Statement | JAN | Attala | 38 min |
| Aug 10, 3:56 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 49 min |
| Aug 10, 3:57 PM CDT | Special Weather Statement | JAN | Claiborne | 43 min |
| Aug 10, 4:00 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 26 min |
| Aug 10, 4:04 PM CDT | Special Weather Statement | JAN | Issaquena | 31 min |
| Aug 10, 4:06 PM CDT | Special Weather Statement | JAN | Adams | 44 min |
| Aug 10, 4:12 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Leflore | 48 min |
| Aug 10, 4:21 PM CDT | Special Weather Statement | JAN | Sharkey | 44 min |
| Aug 10, 4:27 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower, Washington | 48 min |
| Aug 10, 4:39 PM CDT | Special Weather Statement | JAN | Winston | 46 min |
| Aug 10, 4:44 PM CDT | Special Weather Statement | JAN | Rankin | 31 min |
| Aug 10, 4:51 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Leflore | 39 min |
| Aug 10, 4:55 PM CDT | Special Weather Statement | JAN | Sunflower | 30 min |
| Aug 10, 5:06 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Washington, Yazoo | 39 min |
| Aug 10, 5:11 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 49 min |
| Aug 10, 5:16 PM CDT | Special Weather Statement | JAN | Franklin | 29 min |
| Aug 10, 5:23 PM CDT | Flash Flood Warning | JAN | Carroll, Holmes, Humphreys, Issaquena, Leflore, Sharkey and 2 more | 2 hr |
| Aug 10, 5:31 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 44 min |
| Aug 10, 5:48 PM CDT | Special Weather Statement | JAN | Copiah | 32 min |
| Aug 10, 5:49 PM CDT | Special Weather Statement | JAN | Adams, Franklin | 31 min |
| Aug 10, 5:54 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 51 min |
| Aug 10, 6:00 PM CDT | Special Weather Statement | JAN | Leake | 30 min |
| Aug 10, 6:02 PM CDT | Special Weather Statement | JAN | Winston | 28 min |
| Aug 10, 6:06 PM CDT | Flash Flood Warning | JAN | Adams, Franklin | 114 min |
| Aug 10, 6:15 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 45 min |
| Aug 10, 6:18 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin, Scott | 42 min |
| Aug 10, 6:29 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin, Scott, Yazoo | 2 hr |
| Aug 10, 6:39 PM CDT | Special Weather Statement | JAN | Lauderdale | 31 min |
| Aug 9, 8:15 PM CDT | Special Weather Statement | JAN | Morehouse | 45 min |
| Aug 9, 8:51 PM CDT | Special Weather Statement | JAN | Morehouse | 44 min |
| Aug 9, 9:29 PM CDT | Special Weather Statement | JAN | Morehouse | 46 min |
| Aug 10, 2:43 PM CDT | Special Weather Statement | JAN | Franklin | 32 min |
| Aug 10, 3:27 PM CDT | Special Weather Statement | JAN | Morehouse | 43 min |
| Aug 10, 3:34 PM CDT | Special Weather Statement | JAN | Tensas | 46 min |
| Aug 10, 4:17 PM CDT | Special Weather Statement | JAN | Richland | 28 min |
| Aug 10, 3:38 PM CDT | Severe Thunderstorm Warning | JAN | Ashley | 52 min |
Nearby
Special Weather Statements in Louisiana, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.